# SDR MEX2002241

- Difficulty date: July 26, 2002
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N1003P
- Make and model: Doug DC-9-32
- Aircraft serial: 48150
- Engine: Pwa JT8D17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3910097537
- Condition: Damaged
- Location: Nlg
- Part time: 62,247 hours, 66,531 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TOWING PROCEDURE IT WAS OBSERVED THE MISSING OF ONE NUT IN A WHEEL OF THE NLG.  AIRCRAFT RETURNED TO PLATFORM TO REPLACE THE WHEEL 1 OF THE NLG IAW MM 32-21.
